MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; SHOULDER PROSTHESIS GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5; SHOULDER PROSTHESIS GLENOSPHERE
Model Number 04.01.0170
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021: lot 2001809: 43 items manufactured and released on (b)(6) 2020.Expiration date: 2025-07-10.No anomalies found related to the problem.To date, 29 items of the same lot have been already sold without any other similar reported event another device involved: batch review performed on (b)(6) 2021: reverse shoulder system 04.01.0124 humeral reverse hc liner ø39/+6mm (k170452)lot.175050: 52 items manufactured and released on (b)(6) 2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold with two other similar reported events.
 
Event or Problem Description
The patient came in reporting pain 1 month after the primary surgery.X-rays indicated that the patient had a dislocation of the glenosphere from the liner.The surgeon placed the patient under anesthesia and reduced the shoulder, and the shoulder seemed stable afterward.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 39X24.5
Common Device Name
SHOULDER PROSTHESIS GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11462145
Report Number3005180920-2021-00185
Device Sequence Number14500622
Product Code PHX
UDI-Device Identifier07630040706575
UDI-Public07630040706575
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2025
Device Model Number04.01.0170
Device Catalogue Number04.01.0170
Device Lot Number2001809
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;